# SDR ABXA9700790

- Difficulty date: January 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47201
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 5914617501
- Condition: Cracked
- Location: Bs 639
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FLOOR PANEL SUPPORT ANGLE CRACKED AT STA 639.  REPLACED IAW DC9 SRM 51-30-2, DOUGLAS DWG. NR 5914617.
